# SDR ERAA081161

- Difficulty date: September 26, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 14,539 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464429
- Part serial: 84370036
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 9,622 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HANGS AT 50 PERCENT N1 FOR 3-5 SECONDS THEN RAPIDLY ACCELS  TO 537 DEGREES N1.  REPLACEMENT FIXED PROBLEM. FUEL CONTROL OVERHAULED, CLOSE TO TX REQUIRES MODS, CEB'S. OVERHAULED IAW HONEYWELL OHM FOR 15-602E.
